Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 90, NWS Milwaukee, WI

November 10, 2020Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Nov 10, 2020, 4:16 PM CST for Kenosha County, Racine County, Wisconsin. It was in force for 74 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 10, 2020, 4:16 PM CST (22:16 UTC)
Expired
Nov 10, 2020, 5:30 PM CST
In force
74 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 4:30 PM CSTTSTM WND DMG1 Wsw Burlington, WIMULTIPLE TREES DOWN AT STATE STREET AND OAKLAND AVENUE. TIME ESTIMATED FROM RADAR.
Nov 10, 4:33 PM CSTTSTM WND DMGRochester, WIMULTIPLE REPORTS OF TREES ON ROADWAYS AND POWER POLES SNAPPED. TIME ESTIMATED FROM RADAR.
Nov 10, 4:40 PM CSTTSTM WND DMG5 N Union Grove, WIDELAYED REPORT. NUMEROUS TREES, BRANCHES AND LINES DOWN ACROSS RACINE COUNTY. SCATTERED POWER OUTAGES ARE LINGERING THIS MORNING.
Nov 10, 5:09 PM CSTTSTM WND DMG3 Ne Pleasant Prairie, WILARGE TREES UPROOTED AND SNAPPED. RELAYED FROM MEDIA. TIME ESTIMATED FROM RADAR.
Nov 10, 5:15 PM CSTTSTM WND GST 642 Nw Winthrop Harbor, WI
Nov 10, 5:18 PM CSTTSTM WND GST 603 N Pleasant Prairie, WIKENOSHA AIRPORT ASOS REPORTED GUST OF 52 KNOTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 2:05 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

032 
WUUS53 KMKX 102216
SVRMKX
WIC059-101-102330-
/O.NEW.KMKX.SV.W.0090.201110T2216Z-201110T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
416 PM CST Tue Nov 10 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Racine County in southeastern Wisconsin...
  Kenosha County in southeastern Wisconsin...

* Until 530 PM CST.

* At 416 PM CST, severe thunderstorms were located along a line
  extending from near Whitewater to near Elkhorn to Hebron, moving
  northeast at 70 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant,
  Union Grove, Paddock Lake, Camp Lake, Wind Lake, Rochester,
  Raymond, Wheatland, Yorkville, Silver Lake, Wind Point, Powers
  Lake, Browns Lake, Waterford North, Eagle Lake and Twin Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8831 4284 8831 4284 8782 4278 8775
      4276 8777 4271 8777 4266 8781 4261 8782
      4255 8781 4252 8781 4249 8780
TIME...MOT...LOC 2216Z 231DEG 62KT 4284 8866 4267 8846 4249 8846 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

WAGNER
2 follow-up statements
199 
WWUS53 KMKX 102245
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
445 PM CST Tue Nov 10 2020

WIC059-101-102330-
/O.CON.KMKX.SV.W.0090.000000T0000Z-201110T2330Z/
Racine WI-Kenosha WI-
445 PM CST Tue Nov 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR RACINE AND KENOSHA COUNTIES...

At 444 PM CST, severe thunderstorms were located along a line
extending from near Muskego to Raymond to Twin Lakes, moving
northeast at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Union
Grove, Paddock Lake, Camp Lake, Wind Lake, Rochester, Raymond,
Wheatland, Yorkville, Silver Lake, Wind Point, Powers Lake, Browns
Lake, Waterford North, Eagle Lake and Twin Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
Wisconsin.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms have a history of 
producing widespread wind damage. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 4250 8831 4284 8831 4284 8782 4278 8775
      4276 8777 4271 8777 4266 8781 4261 8782
      4255 8781 4252 8781 4249 8780
TIME...MOT...LOC 2244Z 241DEG 50KT 4291 8811 4281 8804 4251 8825 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

RITZMAN
063 
WWUS53 KMKX 102322
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
522 PM CST Tue Nov 10 2020

WIC059-101-102331-
/O.EXP.KMKX.SV.W.0090.000000T0000Z-201110T2330Z/
Racine WI-Kenosha WI-
522 PM CST Tue Nov 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR RACINE AND KENOSHA COUNTIES
WILL EXPIRE AT 530 PM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.

LAT...LON 4250 8831 4284 8831 4284 8782 4278 8775
      4276 8777 4271 8777 4266 8781 4261 8782
      4255 8781 4252 8781 4249 8780
TIME...MOT...LOC 2321Z 231DEG 62KT 4329 8746 4319 8740 4289 8761 

$$

WAGNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 2:57 PM CST, 1 hour 19 minutes earlier.

Area forecast discussion, Nov 10, 2:57 PM CST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
257 PM CST Tue Nov 10 2020

.UPDATE...
(Issued 257 PM CST Tue Nov 10 2020)

Convection over eastern Iowa and western Illinois is starting to
take on a more northerly track as the surface low lifts north into
the region. These line segments will be our main concern as they
move into far southeastern Wisconsin. The surface front has
finally stalled and the associated fine line is starting to pivot
on radar, implying that a slight return back to the north or
northwest might be imminent. As previously mentioned, areas on the
warm side of this boundary will have the best chance of seeing
severe weather, though the severe threat will extent at least
somewhat into the cool side of the front given the shallow post
frontal airmass. Strong wind gusts have been observed with these
storms to our south, along with several well developed
mesovortices. This threat will likely extend into southeastern
Wisconsin.

Boxell

&&

.SHORT TERM...
(Issued 124 PM CST Tue Nov 10 2020)

Tonight through Wednesday night:

Keeping a close eye on the position of the surface front early
this afternoon. It has pushed further east than initially
anticipated, though has finally stalled out in the last hour or
two. The front is fairly shallow, so we could still see a severe
threat on the cool/north side of the boundary, but overall the
highest threat will be on the warm/south side of the front.

Two areas of convection are being watched at this hour. The first
is an area of thunderstorms that has developed along the actual
frontal boundary, with cells moving northeast along the front. The
second is moving out of eastern Iowa and into far southwestern
Wisconsin. This second area of convection was expected to be the
primary activity, and is still expected to progress east-northeast
across the area. It's not entirely clear how the eastern area of
convection will evolve. It's shown some strengthening, but so far
has remained very closely tied to the actual front, and seemingly
rather elevated in nature.

In any case, the severe weather threat will be focused on strong
straight line wind gusts, and the potential for a few spin up
tornadoes. It wouldn't be surprising to see some stronger wind
gusts from convection that doesn't look terribly impressive on
radar, just given the very strong wind fields in the lowest few
thousand feet of the atmosphere. The tornado threat will be tied
to east and northeastward surges within the QLCS, and as is
usually the case with QLCS tornadoes, would be expected to develop
fairly rapidly.

Once the surface low lifts north and the cold front sweeps across
the area, rain should end fairly quickly later this evening. West
to southwest winds will be quite gusty behind the front, with
40-45 MPH gusts common. The Wind Advisory was expanded to include
a couple more counties back to the west to account for a slightly
expanded area of stronger winds. That Advisory runs through 4 AM,
though winds will remain breezy through daybreak on Wednesday.

Tomorrow should be a fairly nice, albeit much cooler day across
the area. Winds will continue to diminish as high pressure builds
in, which will also bring plentiful sunshine. Highs will be in
the mid 40s, which is about average for this time of year.

Boxell

&&

.LONG TERM...
(Issued 124 PM CST Tue Nov 10 2020)

Thursday through Tuesday:

Thursday looks to be another pleasant day, with temperatures in
the 50s. Clouds will increase later in the day as an upper level
wave approaches, which will bring a small chance for rain showers
or a rain/snow mix to the area Thursday night. Chances will be
highest across the northern portions of the forecast area.

Cool high pressure quickly moves through the area on Friday,
before precip chances return Saturday ahead of a digging shortwave
over the Central Plains. Appears right now that this will mostly
be in the form of cold rain on Saturday, though a few snowflakes
could mix in, especially on Saturday morning. Sunday currently
looks to be mostly dry, though breezy, before a secondary front
comes through Sunday night. This will likely bring temperatures
down to, and possibly below average to start next workweek.

Boxell

&&

.AVIATION...
(Issued 124 PM CST Tue Nov 10 2020)

MVFR and IFR ceilings will persist this afternoon and early this
evening as a frontal boundary affects the area. Rain and a few
thunderstorms will increase in coverage as well this afternoon,
which could cause some reductions in visibility as well. Winds
will also be a concern this afternoon, with gusty south winds over
far southeastern Wisconsin.

That front will then accelerate and sweep across the area this
afternoon into early evening, bringing with it a chance for strong
to severe thunderstorms. Behind the front, expect southwest to
west winds to become very gusty, with gusts approaching 40 knots
very late this afternoon into this evening. Ceilings should
rapidly increase to VFR behind the front as well.

Boxell

&&

.MARINE...
(Issued 124 PM CST Tue Nov 10 2020)

South winds will continue to increase this afternoon across the
nearshore waters, with gales developing by early to mid
afternoon south of Milwaukee. Winds then increase over the open
waters this evening, as low pressure rapidly lifts north toward
Lake Superior. Over the south half the lake, west to southwest
winds will increase to gales. For the north half of the lake,
gales will initially be from the east and southeast, but will
become more westerly with time as the front moves through. Expect
gales to persist into early tomorrow morning over the southern
half of the lake, and through mid morning tomorrow across the
north.

Relatively quiet weather is then expected through Friday, before
another system affects the region Saturday. Right now, it appears
that south winds could approach gale force on Saturday, with
another period of possible gales on Sunday. Gusty northwest winds
are expected for much of the beginning of next week, though right
now it appears like they may remain just below gale force.

Boxell

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory...WIZ064-WIZ065-WIZ066-WIZ069-WIZ070-WIZ071-WIZ072
     until 4 AM Wednesday.

     Wind Advisory...WIZ046-WIZ047-WIZ051-WIZ052-WIZ057-WIZ058-WIZ059-
     WIZ060-WIZ063...6 PM Tuesday to 4 AM Wednesday.

LM...Gale Warning...LMZ080-LMZ643-LMZ644-LMZ669-LMZ671-LMZ673-LMZ675-
     LMZ777-LMZ779-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...6 PM
     Tuesday to 4 AM Wednesday.

     Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ868...6 PM Tuesday to 9 AM Wednesday.

     Small Craft Advisory...LMZ643-LMZ644 until 6 PM Tuesday.

     Gale Warning...LMZ645-LMZ646 until 4 AM Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 10, 12:33 PM CST, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
1233 PM CST Tue Nov 10 2020

WIZ046-047-051-052-056>060-062>072-111845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1233 PM CST Tue Nov 10 2020

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected this afternoon and early this
evening, with the best chances along and south of a line from
Monroe to Port Washington. A few strong or severe storms are
also possible across this area, with strong winds gusts and a few
brief tornadoes.

A Wind Advisory is in effect across roughly the eastern two thirds
of the forecast area. The southeast will see southerly winds pick
up ahead of the front this afternoon, with strong southwest to
west winds likely across the advisory area this evening into
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday afternoon and evening.

LMZ643>646-111845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1233 PM CST Tue Nov 10 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Southerly winds ahead of an approaching front will increase today,
resulting in building waves. The winds may hit gale force in the
southern two marine zones this afternoon, with southwest to west
gales then likely across all the nearshore zones this evening into
tonight behind the cold front. A Small Craft Advisory and Gale
Warning remain in effect.

There is a chance for thunderstorms this afternoon into the
evening, with severe winds possible with a couple of the storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-111845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1233 PM CST Tue Nov 10 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Across the southern portion of the lake, expect south
to southeast winds to increase this afternoon, but staying just
below gale force. Winds will then turn southwesterly and then
westerly tonight, with gales likely.

Across the northern portion of the lake, east to southeast winds
will increase to gale force late this afternoon as the low lifts
toward Lake Superior, before becoming westerly with the passage of
the front. A Gale Warning remains in effect for the entire lake.

There is a chance for thunderstorms this afternoon into the
evening. Severe winds are possible with a couple of the storms,
mainly in the south.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The Gale Warning will continue through early Wednesday morning in
the north.

Winds this weekend may approach gale force.

www.weather.gov/mkx

In the hours before

Special weather statement, Nov 10, 2:58 PM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
258 PM CST Tue Nov 10 2020

WIZ051-058-102200-
Dodge-Fond Du Lac-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FOND DU LAC AND
NORTHERN DODGE COUNTIES...

At 257 PM CST, radar indicated strong thunderstorms were located
along a line extending from near Rush Lake to near Brandon to near
Waupun. Movement was northeast at 40 mph.

Winds around 30 mph and pea size hail are possible with these storms.

Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Lomira, Campbellsport,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Taycheedah,
Ashford, Lamartine, Byron, Eldorado, Alto, Eden, Mount Calvary,
Brownsville and St. Cloud.

LAT...LON 4354 8816 4353 8889 4372 8883 4390 8887
      4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 2057Z 231DEG 36KT 4390 8878 4377 8875 4359 8883

WAGNER
Local storm report, Nov 10, 4:08 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 PM CST TUE NOV 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     BELOIT                  42.53N 89.02W
11/10/2020                   ROCK               WI   LAW ENFORCEMENT

            WIDE SPREAD TREE DAMAGE REPORTED BY ROCK
            COUNTY DISPATCH FROM BELOIT TO JANESVILLE.

&&

TP
Local storm report, Nov 10, 4:14 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
414 PM CST TUE NOV 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     4 ENE JANESVILLE        42.70N 88.93W
11/10/2020                   ROCK               WI   PUBLIC

            ROOF BLOWN OFF A BARN.

&&

TP

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:09 AM CSTWind AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more25 hr
Nov 10, 2:58 PM CSTSpecial Weather StatementMKXFond du Lac62 min
Nov 10, 3:38 PM CSTSevere Thunderstorm WarningMKXRock, Walworth82 min
Nov 10, 4:17 PM CSTSevere Thunderstorm WarningMKXJefferson, Waukesha44 min
Nov 10, 4:21 PM CSTTornado WarningMKXRacine, Walworth24 min
Nov 10, 4:35 PM CSTSevere Thunderstorm WarningMKXMilwaukee38 min
Nov 10, 4:37 PM CSTSpecial Marine WarningMKX113 min
Nov 10, 4:59 PM CSTSpecial Marine WarningMKX61 min
Nov 10, 5:10 PM CSTTornado WarningMKXKenosha20 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.